RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Geom. Phys., 2018, Volume 132, Pages 382–392 (Mi jgph7)  

Spectral curves for hypergeometric Hurwitz numbers

Jan Ambjørnab, Leonid O. Chekhovcde

a Niels Bohr Institute, Copenhagen University, Denmark
b IMAPP, Radboud University, Nijmengen, The Netherlands
c Steklov Mathematical Institute, Moscow, Russia
d Interdisciplinary Scientific Center J.-V. Poncelet, Moscow, Russia
e Michigan State University, East Lansing, USA

Funding Agency Grant Number
European Research Council 291092
Independent Research Fund Denmark 7014-0066B
Russian Foundation for Basic Research 18-01-00273a
The authors acknowledge support from the ERC Advance Grant 291092 ‘‘Exploring the Quantum Universe’’ (EQU) as well as support of FNU, the Free Danish Research Council, from the grant (7014-0066B) ‘‘Quantum Geometry’’. The work of L.Ch. was supported in part by the Russian Foundation for Basic Research (Grant No. 18-01-00273a).


DOI: https://doi.org/10.1016/j.geomphys.2018.07.004


Bibliographic databases:

Received: 22.06.2018
Accepted:05.07.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jgph7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019